CoDE Publications CoDE Publications
IRIDIA Publications IRIDIA Publications
SMG Publications
WIT Publications
WIT Publications
SMG Publications
Home People Research Activities Publications Teaching Resources
By Class By Topic By Year Technical Reports
By Class By Topic By Year Technical Reports
login
P. Smets. Belief functions on real numbers. International Journal of Approximate Reasoning, 40(3):181-223, 2005.

@article{Sme2005:article,
  author = {Philippe Smets},
  title = {Belief functions on real numbers},
  year = {2005},
  journal = {International Journal of Approximate Reasoning},
  volume = {40},
  number = {3},
  pages = {181-223},
  doi = {http://dx.doi.org/10.1016/j.ijar.2005.04.001}
}

Updated: 2017-03-27